<  Back to the Polytechnique Montréal portal

Complexity and approximation of an area packing problem

C. A. J. Hurkens, Andrea Lodi, S. Martello, M. Monaci and G. J. Woeginger

Article (2012)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/15249/
Journal Title: Optimization Letters (vol. 6, no. 1)
Publisher: Springer
DOI: 10.1007/s11590-010-0246-2
Official URL: https://doi.org/10.1007/s11590-010-0246-2
Date Deposited: 18 Apr 2023 15:11
Last Modified: 05 Apr 2024 10:55
Cite in APA 7: Hurkens, C. A. J., Lodi, A., Martello, S., Monaci, M., & Woeginger, G. J. (2012). Complexity and approximation of an area packing problem. Optimization Letters, 6(1), 1-9. https://doi.org/10.1007/s11590-010-0246-2



Repository Staff Only

View Item View Item